# SDR ASAA0944960

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,967 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT CHAFED ON THE INNER UPPER SURFACE T/E WEDGE.  REMOVED PREVIOUS REPAIR AT I/B END.  INSTALLED NEW DOUBLER AND REPAIRED PER ER 09 2016 ASA EA 400 57EA 0096.
